www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2661

Title: Multiple canard cycles in generalized Lienard equations
Authors: DUMORTIER, Freddy
Roussarie, R.
Issue Date: 2001
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 174(1). p. 1-29
Abstract: The paper treats multiple limit cycle bifurcations in singular perturbation problems of planar vector fields. The results deal with any number of parameters. Proofs are based on the techniques introduced in "Canard Cycles and Center Manifolds" (F. Dumortier and R. Roussarie, 1996, Mem. Amer. Math. Soc. 121). The presentation is limited to generalized Lienard equations epsilonx double over dot + alpha (x, c) + beta (x, c)x over dot = 0. (C) 2001 Academic Press.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS UMR 5584, Lab Topol, UFR Sci Techn, F-21011 Dijon, France.Dumortier, F, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2661
DOI: 10.1006/jdeq.2000.3947
ISI #: 000170251900001
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.